How can I solve these skin problems? It appeared two to three months ago and I've been using Dymic-N for the past three days, and I see no results.
Like the answers? Chat privately with the doctor of your choice
The pictures are very low resolution and unclear but what u have looks like warts. Dymic N is an antibiotic gel and may work for infected acne or pimples but will have no effect on warts. Warts are an outgrowth of the skin because of an infection with a virus called human papilloma virus. There are various types of this virus(about 200). The wart lies on the superficial surface of the skin and hence your body's immune system cells may not be able to destroy it. If the warts do not resolve on their own they have to be removed or destroyed. There are various methods, which I generally tell my patients as physical methods(laser, radio frequency, electric current etc which generate heat) and chemical methods(combination of various acids or acids used individually like TCA, Salicylic acid, lactic acid etc which cause chemical damage). I find chemical methods to be unpredictable as we cannot assess how deep the chemical might damage the skin and it can also spread to surrounding normal skin and damage it. Since it is on the face I suggest you visit a dermatologist who has experience in carefully removing these with LASER, radio frequency or electric cautery without damaging your normal skin or causing a scar. In my experience laser treatment has more chances of recurrence but heals very well. The choice is yours, depending on affordability and how important a tiny scar on the face is to you. Do not touch the warts, and stop applying that cream. Please note diagnosis is based on the picture you have sent. Final diagnosis can be made only by examining you in person. Warm regards. Dr. Rajdeep Mysore. Chirag Hospital Bangalore.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.